Dealing with insomnia during withdrawal from pain meds
I herniated a disk about 4 months ago and had a discectomy surgery 12 days ago. I had been on Lortab 5 for 1 1/2 months before the surgery and Percocet for 4 days after the surgery, so I'm on my 8th day clean. I'm pretty well thru with the nausea now but I'm looking for help with the loss of appetite, insomnia and depression. All I'm taking now is a few (2-6) ibuprofen a day to help with the aches I'm dealing with as I am starting to do some light work around the house.
Does anyone have any advice to help me get thru this?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.